| Model Number |
N/A |
| Medical Device Problem Codes |
Misconnection (1399); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported the statlock just opened and came apart.Additional information received 02/26/2025: it was reported there is no catheter detachment and there was no negative impact or delay in treatment.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a detached retainer is confirmed; however, the exact cause is unknown.One photograph of a statlock device with a tricot pad and adjustable posts was returned for evaluation.An initial visual observation of the photograph showed the retainer of the statlock device was fully detached from the pad.The detached retainer was observed to be attached to the suture wings of a groshong nxt catheter inserted into a patient¿s arm.The underside of the retainer could not be seen in the returned photograph which prevented confirmation of the presence or absence of adhesive.No obvious damage could be seen on the pad or the retainer of the device; however, there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.